Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Generalized super-parabolic functions


Author: Neil Eklund
Journal: Bull. Amer. Math. Soc. 80 (1974), 343-345
MSC (1970): Primary 35K20, 31C05; Secondary 35D05
DOI: https://doi.org/10.1090/S0002-9904-1974-13496-8
MathSciNet review: 0348270
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. G. Aronson, Non-negative solutions of linear parabolic equations, Scuola Norm. Sup. Pisa 22 (1968), No. 4, 607-694. MR 435594
  • 2. D. G. Aronson and James Serrin, Local behavior of solutions of quasilinear parabolic equations, Arch. Rational Mech. Anal. 25 (1967), 81-122. MR 39 #5952. MR 244638
  • 3. Neil Eklund, Boundary behavior of solutions of parabolic equations with discontinuous coefficients, Bull. Amer. Math. Soc. 77 (1971), 788-792. MR 45 #2311. MR 293234
  • 4. Avner Friedman, Partial differential equations of parabolic type, Prentice-Hall, Englewood Cliffs, N.J. 1964. MR 31 #6062. MR 181836
  • 5. O. A. Ladyženskaja and N. N. Ural'ceva, Linear and quasilinear elliptic equations, "Nauka", Moscow, 1964; English transl., Academic Press, New York, 1968. MR 35 #1955; 39 #5941. MR 244627
  • 6. W. Littman, G. Stampacchia and H. Weinberger, Regular points for elliptic equations with discontinuous coefficients, Ann. Scuola Norm. Sup. Pisa (3) 17 (1963), 43-77. MR 28 #4228. MR 161019
  • 7. Walter Rudin, Real and complex analysis, McGraw-Hill, New York, 1966. MR 35 #1420. MR 210528
  • 8. Neil Trudinger, Pointwise estimates and quasilinear parabolic equations, Comm. Pure Appl. Math. 21 (1968), 205-226. MR 37 #1758. MR 226168

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35K20, 31C05, 35D05

Retrieve articles in all journals with MSC (1970): 35K20, 31C05, 35D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13496-8

American Mathematical Society